# SDR HALA2018101900529

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 704 hours, 140 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON AIRCRAFT POWER UP FIRE DET ENG 1 AGB ON ECAM. REMOVED AND REPLACED ENG 1 AGB FIRE LOOP PER AMM 26-12-17-000-802 AND AMM 26-12-17-400-802.
